RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tyulyagin, A N

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:36
Abstract pages:165
Full texts:58
References:19

http://www.mathnet.ru/eng/person25292
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/556618

Publications in Math-Net.Ru
1982
1. A. N. Tyulyagin, “On the asymptotic admissibility of criteria for testing hypotheses about distribution functions”, Dokl. Akad. Nauk SSSR, 264:2 (1982),  309–313  mathnet  mathscinet  zmath
2. A. N. Tyulyagin, “On asymptotic admissibility of goodness-of-fit tests”, Izv. Akad. Nauk SSSR Ser. Mat., 46:3 (1982),  569–616  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:3 (1983), 535–576
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019